RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2004, Number 3, Pages 76–80 (Mi ivm142)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

On the best error estimate for the method of averaging kernels in the problem of the differentiation of a noisy function

G. G. Skorik

Ural State University

Full text: PDF file (173 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2004, 48:3, 70–74

Bibliographic databases:
UDC: 517.983
Received: 16.06.2003

Citation: G. G. Skorik, “On the best error estimate for the method of averaging kernels in the problem of the differentiation of a noisy function”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, no. 3, 76–80; Russian Math. (Iz. VUZ), 48:3 (2004), 70–74

Citation in format AMSBIB
\Bibitem{Sko04}
\by G.~G.~Skorik
\paper On the best error estimate for the method of averaging kernels in the problem of the differentiation of a noisy function
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2004
\issue 3
\pages 76--80
\mathnet{http://mi.mathnet.ru/ivm142}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2070838}
\zmath{https://zbmath.org/?q=an:1074.65026}
\elib{http://elibrary.ru/item.asp?id=9083706}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2004
\vol 48
\issue 3
\pages 70--74


Linking options:
  • http://mi.mathnet.ru/eng/ivm142
  • http://mi.mathnet.ru/eng/ivm/y2004/i3/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Skorik, “An error estimate for the method of mean functions in the problem of the numerical differentiation of a noisy function”, Russian Math. (Iz. VUZ), 50:2 (2006), 33–39  mathnet  mathscinet  zmath
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:165
    Full text:46
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020